You must have javascript enabled to use extra-strength.org !
extra strength pm acetaminophen 1000 mg diphenhydramine

CVS Extra Strength PM Acetaminophen 1000 mg Diphenhydramine HCl 50 mg Liquid

extra strength pm acetaminophen 1000 mg diphenhydramine

CVS Extra Strength PM Acetaminophen 1000 mg Diphenhydramine HCl 50 mg

Liquid

...

Ebay
  • No
  • Sleep Support
  • Pain Relief
  • Pm Liquid
  • Mpn
  • Acetaminophen 1000mg
  • Liquid
  • Active Ingredient
  • Country Region Of Manufacture
  • Type
  • United States
  • Active Ingredient 2
  • Custom Bundle
  • Always Fresh Guaranteed
  • Purpose 2
  • Purpose
  • Modified Item
  • Diphenhydramine HCl 50mg
  • 340400
  • Expiration Date
CVS Strength Acetaminophen mg HCl mg
extra strength pm acetaminophen 1000 mg diphenhydramine

Notify me when the price drops

We will email you if we find a lower price on this product!

Target price (USD) $
Advertiser Prices Shipping Tax Coupon
Ebay USD $14.44 Free Shipping No Tax

You can also check Excedrin Extra Strength Pain Reliever Aspirin Acetaminophen Caffeine 300 05/2022 and Equate Extra Strength Headache Relief, Compared to Excedrin Caplets, 200 count for a better comparison at Extra-strength.org.

CVS Strength Pain Relief PM Liquid, Berry, OZ8 OZ, .5 Item # PM Pain relief of and pains with Distributed Inc.
One CVS Drive, Woonsocket, RI 02895 Ingredientsanhydrous citric acid, #1, red #40, flavor, high corn syrup, glycol, propylene glycol, sodium sodium metabisulfite, sodium saccharin, sucraloseDirectionsDirections �do not directed milliliter; fluid only enclosed designed with this product.
Do use device. � children over: take 30 mL in cup provided at bedtime. not more 30 mL of product in hours. � Liver warning: contains damage may than acetaminophen in 24 hours.
Login to see all details
Price type
IN STOCK OUT STOCK